# SDR PCAA9700536

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT SIGN BULBS ARE INOPERATIVE.  REMOVED AND REPLACED LAMPS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  ACTC:  20,443.   (X)
